Open Access
2011 Conjugacy of Self-Adjoint Difference Equations of Even Order
Petr Hasil
Abstr. Appl. Anal. 2011(SI1): 1-16 (2011). DOI: 10.1155/2011/814962


We study oscillation properties of 2n-order Sturm-Liouville difference equations. For these equations, we show a conjugacy criterion using the p-criticality (the existence of linear dependent recessive solutions at and -). We also show the equivalent condition of p-criticality for one term 2n-order equations.


Download Citation

Petr Hasil. "Conjugacy of Self-Adjoint Difference Equations of Even Order." Abstr. Appl. Anal. 2011 (SI1) 1 - 16, 2011.


Published: 2011
First available in Project Euclid: 12 August 2011

zbMATH: 1220.39007
MathSciNet: MR2817278
Digital Object Identifier: 10.1155/2011/814962

Rights: Copyright © 2011 Hindawi

Vol.2011 • No. SI1 • 2011
Back to Top